The spurious regression of fractionally integrated processes
Wen-Jen Tsay () and
Journal of Econometrics, 2000, vol. 96, issue 1, 155-182
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (63) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:96:y:2000:i:1:p:155-182
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().